Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Twisted Curves Whose Tangents Belong to a Linear Complex

Virgil Snyder
American Journal of Mathematics
Vol. 29, No. 3 (Jul., 1907), pp. 279-288
DOI: 10.2307/2370139
Stable URL: http://www.jstor.org/stable/2370139
Page Count: 10
Subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
Twisted Curves Whose Tangents Belong to a Linear Complex
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 8 references.

[Footnotes]
  • *
    This reference contains 2 citations:
    • Pascal's (German) Reper- torium, vol. 2, p. 228, col. 4
    • Sturm, Math. Annalen, vol. 19, p. 487
  • *
    This reference contains 2 citations:
    • Lie'schen Kugelgeometrie, Gottingen, 1895
    • Lie-Scheffers, Beriuhrungstransformationen, 1897
  • This reference contains 2 citations:
    • Wiman, Klassifikation af regelytorna af sjette Graden, Lund dissertation, 1892
    • Jessop's Treatise on the line complex, pp. 121-3
  • *
    Annales de l'Hcole normale, 1877
  • This reference contains 2 citations:
    • Wilczynski, Math. Annalen, vol. 58, p. 249
    • Sisam, Bulletin Amer. Math. Society, vol. 10, p. 440
  • *
    Journal, vol. 28
  • Math. Ann. vol. 34, p. 3 (1889)
  • *
    Van der Vries, Proceedings Amer. Acad. vol. 38 (1903), p. 524